# SDR FDEA201602030432

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,275 hours, 33,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: S4932412T8
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, S
- Precautionary procedure: H

## Discrepancy

LEVEL 1 ALERT HYD 3 ELEV OFF AUTO PILOT 1 DISCONNECTED.  FOUND  MLG RETRACT CYLINDER PACKING THAT GOES AROUND RETAINER CUT.  R & R UNION ASSEMBLY PN S4932412T8 & ASSOCIATED SEALS IAW IPC 32-34-05-01 ITEMS 525, 530 & 535.  ADDED SUFFICIENT HYD FLUID TO PERFORM LEAK CHECK.  PERFORMED LEAK CHECK IAW AMM 29-00-00-2-0.
